On the subgroup distance problem

Buchheim, Christoph, Cameron, Peter J. and Wu, Taoyang ORCID: https://orcid.org/0000-0002-2663-2001 (2009) On the subgroup distance problem. Discrete Mathematics, 309 (4). pp. 962-968. ISSN 1872-681X

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Depositing User: Users 2731 not found.
Date Deposited: 03 Apr 2013 21:31
Last Modified: 02 Oct 2022 02:29
URI: https://ueaeprints.uea.ac.uk/id/eprint/42072
DOI: 10.1016/j.disc.2008.01.036

Actions (login required)

View Item View Item